Bottle says "Buspirone Take 1 and a half tablets daily three times a day (45mg) 30 mg tablets." Was it written or filled wrong?

Asked about 1 year ago - Fort Mill, SC

Went for my check-up @ 1 1/2 months ago. Decided it would be safe to increase my Buspirone 15 mg twice a day to three times a day. Also chose a new pharmacy for copayment reasons. Read above what the label said. I found out this past sunday that I have been taking 135 mg daily instead of 45 mg daily. I am a teacher and had a poor evaluation while taking this dose, dizzy, sweating, numbness, feeling like a walking zombie for @ 4 weeks. I didn't know what was wrong until the pharmacy called me on sunday and said that they couldn't fill the script because of the quantity. I said what do you mean, you filled it last month. I said I only take 15 mg tid. and she said not you don't this script is written for for 135 mg daily. Was bed ridden last sat and sun. Case?

Attorney answers (2)

  1. Christian K. Lassen II

    Pro

    Contributor Level 20

    2

    Lawyers agree

    Answered . Not sure what your injuries were, but have a local "prescription errors lawyer" investigate.

  2. Justin Michael Lovely

    Pro

    Contributor Level 12

    Answered . You need to have documented damages. I would go to your doctor and explain what has happened and get checked out. Consult with an injury lawyer in Fort Mill after your doctor visit.

    The information in this website is provided as a general legal reference . The reader is advised to check for... more

Can't find what you're looking for? Ask a Lawyer

Get free answers from experienced attorneys.

 

Ask now

24,207 answers this week

2,769 attorneys answering

Ask a Lawyer

Get answers from top-rated lawyers.

  • It's FREE
  • It's easy
  • It's anonymous

24,207 answers this week

2,769 attorneys answering

Legal Dictionary

Don't speak legalese? We define thousands of terms in plain English.

Browse our legal dictionary